Kanti, P., Mavromatos, N.E., Rizos, J. et al. (2 more authors) (1998) Dilatonic black holes in higher curvature string gravity. II. Linear stability. PHYS REV D, 57 (10). pp. 6255-6264. ISSN 0556-2821
Abstract
We demonstrate the linear stability of dilatonic black holes appearing in a string-inspired higher-derivative gravity theory with a Gauss-Bonnet curvature-squared term. The proof is accomplished by mapping the system to a one-dimensional Schrödinger problem which admits no bound states. This result is important in that it constitutes a linearly stable example of a black hole that bypasses the “no-hair conjecture.” However, dilaton hair is secondary in the sense that it is not accompanied by any new quantum number for the black hole solution.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 1998 American Physical Society. This is an author produced version of a paper subsequently published in Physical Review D. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | ARBITRARY GAUGE GROUPS; YANG-MILLS SOLITONS; NO-HAIR; INSTABILITY; SPHALERONS; SYSTEMS; NUMBER |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 27 Jul 2016 11:17 |
Last Modified: | 29 Mar 2018 13:34 |
Published Version: | http://dx.doi.org/10.1103/PhysRevD.57.6255 |
Status: | Published |
Publisher: | American Physical Society |
Identification Number: | 10.1103/PhysRevD.57.6255 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:102592 |